# SDR DALA2025090406560

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,877 hours, 41,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ABOVE OVER WINGS EXITS. REMOVED AND REPLACED BATTERY PACK B5-121 REF AMM 33-51 (7280198)
